# SDR AALA201810319005

- Difficulty date: October 19, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 48,404 hours, 30,594 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004620000
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT WING NR 10 SLAT TRACK, LOWER AFT BOLT.  REPLACED THE BOLT IAW AMM 27-84-66-400-002.
